MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2019-233089

Медицинская библиотека · BMJ case reports · 2020

Terlipressin-induced ischaemic skin necrosis.

Kulkarni Anand V, Kumar Pramod, Rao Nagaraj P, Reddy Nageshwar

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Terlipressin is a commonly used drug in hepatology practice for the two most serious complications of cirrhosis, that is, acute oesophageal variceal bleed and hepatorenal syndrome. Acute-on-chronic liver failure (ACLF) is a medical emergency and is frequently associated with acute kidney injury (AKI). Two male patients with alcohol-induced ACLF with high MELD (Model for End-Stage Liver Disease) score presented with AKI. Both were treated with terlipressin infusion. There was no response to terlipressin in these sick patients, and further both patients developed ischaemic skin necrosis and succumbed to multiorgan failure. Continuous infusion of terlipressin is superior to bolus dosing, but we noted that continuous infusion might as well be associated with severe adverse effects in patients with a high MELD score. More extensive prospective studies, including patients with high MELD score, are required to ascertain the safety of terlipressin.

Для цитирования: Kulkarni Anand V, Kumar Pramod, Rao Nagaraj P, Reddy Nageshwar. Terlipressin-induced ischaemic skin necrosis.. BMJ case reports. 2020. DOI: 10.1136/bcr-2019-233089.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.